Question

 What happens if you overdose on sleeping pills?

Answer It really depends upon the circumstances of your physiological profile. Sleeping pills are aimed to suppress the central nervous system. Signs of overdose include:* Seizure Activity* Involuntary E... Read More »
http://answers.yahoo.com//question/index?qid=20060714004317AAf9nmk

Top Q&A For: What happens if you overdose on sleeping pills

Im suicidal , what happens if you take an overdose of sleeping pills and live?

Trying talking to a suicidal hot line.Anyway if you lived you didn't solve the problem.The problem to be solved is your emotions and it can help your life.Sometimes you got to let it out and you ha... Read More »
http://answers.yahoo.com/question/index?qid=20130410235615AAOEww1

What happens if you overdose on pills?

It's not likely you'll die. My dad use to attempt suicide that way when I was about 6-13.He failed everytime, and only caused damage to his organs and our family. Don't do it. You become stupid.. I... Read More »
http://answers.yahoo.com/question/index?qid=20130418212406AAp6bv0

What happens if you take combined pills for the week when you should be taking your sugar pills?

its fine--you can choose when and if you want a period or not--the 3 week thing was just a pr choice when they created the pill--they wanted women to feel it was almost natural --and continued with... Read More »
http://answers.yahoo.com/question/index?qid=20130409160244AARugTo

Caffine Pills.. Sleeping Pills?

yea i don't think it is good for you. it speeds ur heart up then slows it down and back and forth. if u are going to do it then just be easy on both of them. and make sure u wait a while after u... Read More »
http://answers.yahoo.com//question/index?qid=20080530214631AAzEQqY


feedback
loading